| Model Number |
2080 |
| Medical Device Problem Codes |
Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 09may2022.It was reported that an accident relating to the device occurred.A choice pt guidewire was selected for use.An accident occurred relating to the device.No further information was provided.However, device analysis revealed the distal tip has a missing portion of 1mm.
Additional Manufacturer Narrative
Date of event: no date provided, used the first date in the month of the aware date.Device evaluated by mfr: a visual examination of the returned device found the distal tip of the guidewire was bent/kinked.The distal tip has a missing portion of 1 mm.The overall length and outer diameter of the distal, medium and proximal were measured and found to be within specification.
Event or Problem Description
Reportable based on device analysis completed on 09may2022.It was reported that an accident relating to the device occurred.A choice pt guidewire was selected for use.An accident occurred relating to the device.No further information was provided.However, device analysis revealed the distal tip has a missing portion of 1mm.It was further reported that the target lesion was completely occluded, severely calcified and mildly tortuous and was located in the foot arteries.The procedure was cancelled.There were no patient complications and the patient status is stable.
Additional Manufacturer Narrative
Date of event: no date provided, used the first date in the month of the aware date.Device evaluated by mfr: a visual examination of the returned device found the the distal tip of the guidewire was bent/kinked.The distal tip has a missing portion of 1 mm.The overall length and outer diameter of the distal, medium and proximal were measured and found to be within specification.